# SDR AALA200801604

- Difficulty date: June 13, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 56,184 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT MID LAVATORY INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT MID LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
